Uniqueness result for a class of singular elliptic problems in two-component domains
In this work we prove a uniqueness result for a quasilinear singular elliptic problem posed in a two-component domain. We prescribe a Dirichlet condition on the exterior boundary, while we prescribe a continuous flux and a jump of the solution proportional to the flux on the interface.
KeywordsUniqueness Quasilinear elliptic equations Singular equations Two-component domains Jump boundary conditions
Mathematics Subject Classification35J62 35J75 35A02
The results of this paper were presented in the International Conference on Elliptic and Parabolic Problems, held in Gaeta, 20–25 may 2019. The authors thank the referee for the useful comments and helpful suggestions.
Compliance with ethical standards
Conflict of interest
The authors declare that they have no conflict of interest.
- 5.Donato, P., Raimondi, F.: Existence and uniqueness results for a class of singular elliptic problems in two-component domains. In: Costanda, C., Dalla Riva, M., Lamberti, P.D., Musolino, P. (eds.) Integral Methods in Science and Engineering, vol. 1, pp. 83–93. Birkhäuser, Basel (2017)zbMATHGoogle Scholar